Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Weights on cohomology, invariants of singularities, and dual complexes
Authors: Arapura, Donu; Bakhtary, Parsa; Włodarczyk, Jaroslaw
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Mathematische Annalen
Volume: 357
Issue / Number: 2
Start Page: 513
End Page: 550
Document Type: Article
ID: 669554.0
 
Full text / Content available
An abelian category of motivic sheaves
Authors: Arapura, Donu
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Advances in Mathematics
Volume: 233
Start Page: 135
End Page: 195
Document Type: Article
ID: 681942.0
 
Full text / Content available
Kodaira dimension of symmetric powers
Authors: Arapura, Donu; Archava, Sviatoslav
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Proceedings of the American Mathematical Society
Volume: 131
Issue / Number: 5
Start Page: 1369
End Page: 1372
Document Type: Article
ID: 195167.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.